U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Will azmacort (triamcinolone) cause mucous?

1 doctor answer1 doctor weighed in
Dr. Stephen Siegel
Pulmonology 39 years experience
Yes as asthma improv: As asthma improves and the airways dilate and become less inflamed, mucous and bronchial secretions can be more easily coughed out. Continued use after that maintains breathing capacity. Chest congestion will clear usually over a period of 3 to 6 weeks. It is best to use the medication 3 to 4 times/day until secretions clear and reduce dose thereafter to maintain breathing capacity.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 44-year-old member asked:

Does azmacort (triamcinolone) cause mucous?

1 doctor answer2 doctors weighed in
Dr. Stephen Siegel
Pulmonology 39 years experience
Yes as asthma improv: When Azmacort (triamcinolone) is used for treatment of asthma in the recommended dosage of 2 inhalations 3 to 4 times/day, the breathing capacity increases over a period of 3 to 6 weeks. Continued use after that maintains breathing capacity. As the airways dilate and become less inflamed, mucous can more easily be coughed out. Chest congestion will clear usually over a period of 3 to 6 weeks.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 42-year-old female asked:
Can i use nystatin and triamcinolone acetonide cream to treat a rash caused by allergy to roaches?
1 doctor answer1 doctor weighed in
A 45-year-old member asked:
Side effect of azmacort (triamcinolone)?
1 doctor answer2 doctors weighed in
A 30-year-old member asked:
What are side effects of azmacort (triamcinolone)?
2 doctor answers7 doctors weighed in
A 46-year-old female asked:
What is triamcinolone acetonide ointment usp, 0.1% ?
1 doctor answer1 doctor weighed in
Last updated Jun 21, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.